# SDR SWAA960434

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Splice
- Condition: Loose
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RED NOSE GEAR LIGHT ILLUMINATED, NO AIR NOISE NOTED.  CYCLED GEAR HANDLE, NO HELP.  ON GEAR EXTENSION HAD ALL GREEN INDICATION.  INSPECTED AND FOUND A WIRE PULLED FROM SPLICE IN NOSE W/W.  REPAIRED PER BOEING M/M.
